I was previously on Pristiq and Wellbutrin XR for depression/anxiety. When my doc added Wellbutrin to counteract the sexual side effects of Pristiq, it was life changing for my sex life. I was taken off Pristiq for reasons not related to this post, and this week my doc added Buspar since anxiety is now my main problem. Only two days later I notice decreased libido, some erectile dysfunction, etc. Could this be the Buspar already?
It doesn't have sexual side effects, except for an erection that won't go down.
Buspar can have sexual side effects but they are rare. I know it because I am one of those "lucky" ones even though I am on a low dose.
Infrequent were decreased or increased libido; rare were delayed ejaculation and impotence.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2011 • 2 answers
Updated 12 Feb 2017 • 5 answers
Updated 14 Jun 2016 • 3 answers
Updated 13 Sep 2017 • 2 answers
Updated 21 Jan 2018 • 2 answers